| Model Number |
305782 |
| Medical Device Problem Code |
Volume Accuracy Problem (1675)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using syringe 3ml ll w/ndl eclipse 23x1 rb the scale markings were imprecise.There was no report of patient impact.The following information was provided by the initial reporter: syringe scale is skewed.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation: one photo and one sample were received by our quality team for evaluation.From the photo, slant scale marking taking reference from the bd logo and retainer ring of the syringe was observed.The sample was subjected to visual inspection.Slight skewed scale marking on the syringe barrel was observed.The sample was subjected to volumetric testing and passed.A review of the internal manufacturing device records and raw material history files for the reported lot number was performed and no recorded quality problems or rejections to this incident were found.Although there is a slight skew in the scale marking, it does not affect the dosage of the solution as the volumetric test is within specification.An investigation was conducted at the syringe apex printing machine to find the cause of the skewed printing.The printing pad set up plays an important role to achieve good printing on the barrel.With a good printing pad set up, consistent printing is achieved as the printing pad is secured on the printing drum.It was understood that any slight skewed printing was deemed acceptable during routine inspection as this defect does not affect the volumetric test.Therefore, the root cause is attributed to the inattentiveness of the slight skewed printing defect by the production technician during printing pad set-up and by both the manufacturing and quality assurance associate during routine inspection.